I've noticed that when i take Zyprexa ( which i only do when im having mixed episode or intrusive thoughts) I get like wiked tremors, almost my whole body feels like its shaking, the fucked up thing is I only take like the lowest dose 2.5mg. I am also on lithium, but dont usually shake like that, its only been when i take the zyprexa.Anyone ever experience this?? if so was the zyprexa stopped ?? or would it have anything to do with lithium in combination with it??
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...